# SDR RAIA00412005

- Difficulty date: December 5, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 14,480 hours, 14,403 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Seal
- Part number: S568230
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED LEAK.  MAINTENANCE, REMOVED AND REPLACED BLEED SEALS.
